# SDR SWAA2020081000934

- Difficulty date: July 10, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  ON STRINGER CLIP AT ACB BS807 LBL14 WL156. / REMOVED AND REPLACED STR. CLIP STA. 807 LBL14 PER SRM 51-40-02; SRM 51-40-05 AND DWG. 146A1263. 91195U 7.18.20 (NO CORROSION SRM ALLOWABLE LIMITS)
